Regular homotopic deformation of compact surface with boundary and mapping class group

Susumu Hirose, Akira Yasuhara

Research output: Contribution to journalArticle

Abstract

A necessary and sufficient algebraic condition for a diffeomorphism over a surface embedded in S3 to be induced by a regular homotopic deformation is discussed, and a formula for the number of signed pass moves needed for this regular homotopy is given.

Original languageEnglish
Pages (from-to)1391-1396
Number of pages6
JournalJournal of Knot Theory and its Ramifications
Volume20
Issue number10
DOIs
Publication statusPublished - 2011 Oct 1
Externally publishedYes

    Fingerprint

Keywords

  • Mapping class group
  • regular homotopy

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this